# SDR 07FDEA04301

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53777942
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEBONDED STRINGER 39 BETWEEN FRAME 28-30 LT AND STGR 41 BETWEEN FRAME 29-30 LT.  REPAIR PERFORMED BY CUTTING BOTH STRINGER BETWEEN FRAME 30-31, REMOVING AND CHECKING THEM IF DAMAGED.  INSTALLING AGAIN IAW SRM 53-10-14/FIG 201, 202.
